# SDR USAA2014031000030

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 33,243 hours, 11,749 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ENG NR 2 COMPRESSOR VAIN FAULT OCCURRED ON TAKEOFF.  ABORTED TAKEOFF AT 80 KNOTS.  ACCOMPLISHED TSM 75-30-00-810-844-A01, TSM 75-30-00-810-846A01 & VSV ACTUATOR CHANNEL A & B TEST IAW AMM 71-00-00-710-013-C HIGH POWER ASSURANCE TEST.  ENG NR 2 & RELATED TESTS OK.  ACFT OK FOR SERVICE.
